Mcintosh formula for the gap between regular operators

Ramesh, G (2013) Mcintosh formula for the gap between regular operators. Banach Journal of Mathematical Analysis , 7 (1). pp. 97-106. ISSN 1735-8787

Full text not available from this repository. (Request a copy)


We derive an equivalent definition for the gap between two com-plemented submodules of a Hilbert C*-module which is same as the one for closed subspaces of a Banach space. This gives an alternative way of defining gap between two regular operators. We give an alternative proof of the latter result. We also derive the McIntosh formula for computing the gap between two regular operators between Hilbert C*-modules which is analogous to that of unbounded operators between Hilbert spaces.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Item Type: Article
Uncontrolled Keywords: Gap; Hilbert C*-module; Mcintosh formula; Regular operator
Subjects: ?? sub3.8 ??
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 15 Dec 2014 11:53
Last Modified: 15 Dec 2014 11:53
Publisher URL:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 1127 Statistics for this ePrint Item